# SDR 2025FA0000471

- Difficulty date: May 27, 2024
- Submitted: July 10, 2025
- Operation: General aviation
- Aircraft: N9068V
- Make and model: Mooney M20F
- Aircraft serial: 690012
- Aircraft time: 3,363 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: 950099005
- Condition: Cracked
- Location: Zone 100
- Part time: 3,363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUG SUPPORT CRACKED AT LANDING GEAR ACTUATOR AFT ATTACH TO FUSELAGE ALLOWING FORE AND AFT MOVEMENT OF ACTUATOR. LUG MOUNTING HOLES ELONGATED IN BRACKET ASSEMBLY.
